# SDR AALA201804239042

- Difficulty date: April 22, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- Aircraft time: 55,012 hours, 27,246 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290505
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S L1 WINDOW DELAMINATED AND OBSCURES VISION. REPLACED THE L1 WINDOW IAW AMM 56-10-02 LK.  AIRCRAFT WAS GROUNDED.
